# SDR DALA2018020100664

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,083 hours, 17,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Backed Out
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE ARMED CONDITION INDICATOR.  FOUND A BOLT BACKED OUT OF KNUCKLE KNOCKER.  ATTACHED THE BOLT, CHECKED GOOD IAW AMM 52-11, AND SSM 25-66.
